# SDR SIMA20120831004

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 29,991 hours, 27,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY FLOOR LIGHT STRIP AT SEAT 1A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED 1A FLOOR PROXIMITY STRIP IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD PER WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
